MathSciNet Relay Station
MathSciNet bibliographic data
MR2256139 41A35 (26A24 39A13)
Aral, Ali; Gupta, Vijay The $q$-derivative and applications to $q$-Szász Mirakyan operators. Calcolo 43 (2006), no. 3, 151–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement